Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I was wondering what shall i do ? please help

Hello, Recently i've noticed that a big spot appears on my penis (Not the head) and the head of my penis is wrinkled (I've read comments about wrinkled penis's before and all of them sleep on their stomaches i don't), it isnt itchy or painful. I was wondering what shall i do ? please help.
Asked On : Tue, 27 Apr 2010
Answers:  1 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Hi, if it is wrinkled penis, then it is quite common for many in the non erect state. Since the penis is in its minimum size, it shall look as such. Hence that is not a disease. Coming to your query on big spots in the head of the penis, it shall need to be assessed regarding the color, size, number, distribution, etc to comment better on that. It could be an allergic reaction, bacterial or fungal infection. You shall need to consult a Dermatologist for this purpose.

Answered: Wed, 12 May 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor